A ratio inequalitiy for binary trees and the best secretary

Kubiczki, G. and Lehel, Jenő and Morayne, M. (2002) A ratio inequalitiy for binary trees and the best secretary. COMBINATORICS PROBABILITY & COMPUTING, 11 (2). pp. 149-161.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2900

Update Item Update Item